# SDR CA980318018

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 10,820 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ML345
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NO GREEN INDICATION FOR THE NOSE ALTHOUGH THE IN-TRANSIT LIGHT WAS OK.GEAR DOWN SWITCH WAS INTERMITTENT.
